Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 107, NWS Buffalo, NY

September 11, 2007Wyoming County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Sep 11, 2007, 9:26 PM EDT for Wyoming County, New York. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2007, 9:26 PM EDT (01:26 UTC)
Expired
Sep 11, 2007, 10:13 PM EDT
In force
47 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Wyoming County, NY

The radar

The Buffalo radar (KBUF), 51 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 10:00 PM EDTTSTM WND DMGSheldon Center, NYTREE FELL ON HOME
Sep 11, 10:00 PM EDTTSTM WND DMGWarsaw, NYTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 120127
SVRBUF
NYC121-120230-
/O.NEW.KBUF.SV.W.0107.070912T0126Z-070912T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
926 PM EDT TUE SEP 11 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WYOMING COUNTY IN WESTERN NEW YORK

* UNTIL 1030 PM EDT

* AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES NORTHWEST OF BENNINGTON TO 25 MILES WEST OF JAVA  
  CENTER...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VARYSBURG BY 935 PM EDT...
  JAVA CENTER BY 940 PM EDT...
  WARSAW BY 945 PM EDT...

THESE STORMS HAVE A HISTORY OF MEASURED WIND GUSTS TO 60 MPH ALONG 
WITH PRODUCING SOME TREE DAMAGE AND PEA SIZED HAIL. THE LINE OF 
STORMS MAY PRODUCE A HALF TO THREE QUARTER INCHES OF RAIN IN ONE 
HALF HOURS TIME AS WELL.

LAT...LON 4286 7799 4255 7806 4256 7844 4286 7845
TIME...MOT...LOC 0126Z 270DEG 45KT 4291 7832 4250 7875

$$

RSH
2 follow-up statements
000 
WWUS51 KBUF 120152
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EDT TUE SEP 11 2007

NYC121-120230-
/O.CON.KBUF.SV.W.0107.000000T0000Z-070912T0230Z/
WYOMING NY-
951 PM EDT TUE SEP 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR WYOMING COUNTY...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF WYOMING TO 10 MILES SOUTHWEST OF JAVA
CENTER...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SILVER SPRINGS AND PIKE AND CASTILE BY 1000 PM EDT...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING MEASURED WIND GUSTS 
TO 60 MPH ALONG WITH PRODUCING DAMAGE TO TREES AND PROPERTY. THE 
STORMS MAY ALSO PRODUCE PEA SIZED HAIL AND DOWNPOURS CONTAINING UP 
TO THREE QUARTERS OF AN INCH OF RAIN IN ABOUT ONE HALF HOURS TIME. 

LAT...LON 4286 7799 4283 7801 4281 7800 4264 7804
      4263 7805 4255 7806 4256 7844 4284 7836
TIME...MOT...LOC 0151Z 270DEG 45KT 4292 7793 4250 7837

$$

RSH
000 
WWUS51 KBUF 120213
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1013 PM EDT TUE SEP 11 2007

NYC121-120223-
/O.CAN.KBUF.SV.W.0107.000000T0000Z-070912T0230Z/
WYOMING NY-
1013 PM EDT TUE SEP 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY IS CANCELLED...

AT 1013 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE LINE 
OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED THE 
WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT SEVERE WEATHER AND WIND DAMAGE TO LOCAL LAW 
ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE IN BUFFALO.

LAT...LON 4286 7799 4283 7801 4281 7800 4264 7804
      4263 7805 4255 7806 4256 7844 4284 7836
TIME...MOT...LOC 0213Z 270DEG 45KT 4292 7755 4250 7800

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 8:00 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Sep 11, 8:00 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
800 PM EDT TUE SEP 11 2007

.SYNOPSIS...
LOW PRESSURE OVER SOUTHEASTERN ONTARIO WILL MOVE DOWN THE SAINT
LAWRENCE VALLEY TONIGHT...WHILE A SECONDARY TROUGH OVER THE UPPER
GREAT LAKES DIVES SOUTHEAST CROSS THE AREA. THIS LATTER FEATURE WILL
BRINGING ANOTHER CHANCE OF SHOWERS AND POSSIBLE THUNDERSTORMS TO THE
AREA TONIGHT...ALONG WITH A NORTHWESTERLY FLOW OF MUCH COOLER AIR.
THE COOLER AIR WILL PERSIST ACROSS THE REGION WEDNESDAY...WITH A
CHANCE OF SHOWERS LINGERING THROUGH THE DAY EAST OF LAKE ONTARIO.
HIGH PRESSURE MOVING EAST FROM THE CENTRAL LAKES WILL THEN BRING A
RETURN TO DRIER AND WARMER WEATHER FOR THURSDAY AND MUCH OF
FRIDAY...BEFORE A SHARP COLD FRONT APPROACHES WITH ANOTHER THREAT OF
SHOWERS AND STORMS LATER FRIDAY AFTERNOON.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SECONDARY COLD FRONT CROSSING SOUTHERN ONTARIO AT 00Z WILL MOVE
FROM WEST TO EAST ACROSS OUR FORECAST AREA TONIGHT. CANADIAN AND
U.S. DOPPLERS ARE SHOWING MORE PCPN WITH THE FRONT THAN WAS
ORIGINALLY ANTICIPATED...SO POPS HAVE BEEN RAISED ACCORDINGLY. CAT
POPS ARE NOW IN PLACE ACROSS THE IAG FRONTIER AND NORTH COUNTRY...
WITH LIKELY AND CHC POPS ELSEWHERE. HAVE ALSO ADDED THUNDER WHERE
SLGT CHC WAS USED PREVIOUSLY.

WHILE SBCAPES ARE ONLY IN THE VICINITY OF 100-200 J/KG...THE FRONT
HAS A FAIR AMOUNT OF FORCING ASSOCUIATED WITH IT. THIS IS EVIDENT
WITH THE LTG STRIKES DURING THE PAST HOUR OR TWO...WHICH HAVE HELD
TOGETHER OR POSSIBLY EVEN INCREASED. +20C LAKE TEMPS MAY ALSO HELP
TO FEED THIS CONVECTION NEAR THE LAKES.

ZONES...GRIDS AND ALPHA NUMERICS HAVE BEEN UPDATED TO REFLECT
THIS THINKING.

IN THE WAKE OF THE SECONDARY SURFACE FRONT...THE PRESSURE GRADIENT
WILL TIGHTEN SIGNIFICANTLY IN A STRONG COLD AIR ADVECTION REGIME
/850 MB TEMPS DROP TO  3C/...WITH 925 MB WINDS INCREASING TO
35-40 KNOTS. EXPECT THAT SOME OF THESE WINDS WILL GET MIXED DOWN TO
THE SURFACE PER THE NAM BUFKIT MOMENTUM TRANSFER SCHEME...WHICH
CONTINUES TO SUGGEST WIND GUSTS TO AROUND 40 MPH...PARTICULARLY
DOWNWIND OF LAKES ERIE AND ONTARIO. CONTINUITY HAD THIS COVERED
WELL...AND HAVE CONTINUED TO MENTION THIS IN THE FORECAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ON WEDNESDAY...850 MB TEMPERATURES OF +3 TO +5C WILL STILL BE PLENTY
COLD ENOUGH TO GENERATE SOME LAKE ENHANCED SHOWERS EAST OF LAKE
ONTARIO IN THE PREVAILING WESTERLY UPSLOPE FLOW...THOUGH THIS
ACTIVITY SHOULD GRADUALLY DIMINISH THROUGH THE DAY WITH INCREASING
DIURNAL EFFECTS. EAST OF LAKE ERIE...THE AIRMASS STILL LOOKS TO BE
DRIER AND MORE STABLE WITH SURFACE RIDGING BUILDING IN...SO HAVE
CONTINUED WITH A DRY FORECAST IN THAT AREA. OTHERWISE...GENERALLY
EXPECT A PARTLY SUNNY AND COOLER DAY WITH GRADUALLY DECREASING
WINDS...AS THE AFOREMENTIONED 850 TS WILL ONLY SUPPORT MAXES IN THE
60S.

THE COLDEST AIR ALOFT WILL PUSH ACROSS THE AREA WEDNESDAY
NIGHT...BUT OUR AIRMASS WILL BE EVEN DRIER...EVEN EAST OF LAKE
ONTARIO. THUS...WHILE LAKE DELTA-TS WILL CERTAINLY BE ENOUGH TO
GENERATE SOME LAKE EFFECT CLOUDINESS...CHANCES FOR SHOWER ACTIVITY
LOOK LIMITED...AND HAVE CONTINUED TO KEEP THE FORECAST DRY. IT WILL
BE A FAIRLY CHILLY NIGHT WITH TEMPS DOWN INTO THE 40S
EVERYWHERE...MAYBE EVEN A FEW UPPER 30S ACROSS THE INTERIOR VALLEYS
OF THE SOUTHERN TIER.

THURSDAY AND FRIDAY...HIGH PRESSURE WILL GRADUALLY DRIFT ACROSS THE
AREA WITH DRY WEATHER CONTINUING...ALONG WITH A WARMING TREND AS A
RETURN SOUTHERLY FLOW SETS UP ON ITS BACK SIDE LATER THURSDAY INTO
FRIDAY. 850 TEMPS LOOK TO RISE TO +13/+14C FRIDAY...WHICH MAY BE
ENOUGH TO RESULT IN ANOTHER 80-DEGREE DAY BEFORE THE NEXT COLD FRONT
APPROACHES WESTERN SECTIONS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS LATER IN THE AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MAIN PLAYER DURING THIS PERIOD WILL BE PASSAGE OF A STRONG
COLD FRONT FRI NT AND EARLY SAT. WILL HAVE A SWATH OF 60 POPS TO
ACCOUNT FOR THIS FEATURE...DURING THE FRIDAY NIGHT PERIOD FROM
WEST TO EAST.

THE FRONT WILL USHER IN THE COOLEST AIRMASS OF THE YOUNG SEASON
THOUGH...WITH SATURDAYS READINGS SOME 20 DEG LOWER THAN FRIDAYS AS
850 MB TEMPS OF 0 TO +2C SURGE ACROSS OUR REGION. THERE WILL
LIKELY BE SOME LAKE RESPONSE...ESPECIALLY EARLY IN THE DAY...AS
DELTA-TS REACH 20C...SO WILL CONTINUE WITH LOW CHC POPS MUCH OF
DAY SATURDAY ALTHOUGH IT WILL BE MAINLY DRY. WILL ALSO FOCUS SAT
NT ON S SHORE OF LK ONT FROM ROC-OSW FOR SOME LK EFF CLOUDS AND
SHOWERS ALTHOUGH CAP WILL BE LOWERING. WE WILL LIKELY SEE OUR
FIRST WIDESPREAD FROST THREAT ACROSS INTERIOR LOCATIONS SAT NT.

SUNDAY AND MONDAY WILL SEE MODERATION AND BE QUITE PLEASANT AS
LARGE HIGH DRIFTS OVER AND OFF TO OUR EAST. LOOK FOR A GOOD DEAL
OF SUNSHINE BOTH DAYS WITH TEMPS MODERATING INTO L-M 60S ON SUNDAY
AND 65-70 MONDAY PER 850 MB TEMPS OF +3 AND +5C RESPECTIVELY. THERE
MAY BE A WEAK BOUNDARY CROSSING THE AREA LATER MON OR MON NT BUT WE
SHOULD BE DRY ENOUGH SO THAT ONLY 20 POPS WILL BE MENTIONED WITH
THIS FEATURE. DRY AND SEASONABLE (70) FOR TUESDAY THIS FAR OUT.
SOME SIGNS OF A GOOD WARMUP AGAIN MID AND LATE WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT CONTINUES TO MOVE ACROSS WESTERN NY EARLY THIS
AFTERNOON...NEAR THE GENESEE VALLEY AT 18Z. A LINE OF SHOWERS HAS
DEVELOPED WITH THIS FRONT...NO THUNDER YET...THEN WE HAVE SOME
PARTIAL CLEARING. CIGS REMAIN IN THE 2000-3000 FT RANGE...MVFR...
WITH OCCASIONAL IMPROVEMENTS TO VFR INTO THE EVENING ACROSS THE
WESTERN SITES. WINDS WILL PICK UP INTO THE 15 TO 25 KT RANGE OUT
OF THE WEST AND SOUTHWEST FOLLOWING THIS INITIAL FRONT.

A POTENT SECOND COLD FRONT WILL THEN SWEEP ACROSS THE REGION THIS
EVENING WITH A PERIOD OF MVFR CIGS AND VSBYS IN SHOWERS...BRIEFLY
HEAVY. THIS WILL BE FOLLOWED BY GUSTY WEST TO NORTHWEST WINDS...UP
TO 30 KTS AND VFR/MVFR CIGS IN BROKEN CLOUDS. EXPECT THESE
CONDITIONS TO CONTINUE INTO MIDDAY WEDNESDAY WITH JUST A LOW CHC
OF ANY SHOWERS.

LOOKING FURTHER OUT...EXPECT A RETURN TO VFR CONDITIONS WEDNESDAY
AFTERNOON...LINGERING THROUGH MOST OF FRIDAY WITH HIGH PRESSURE
BUILDING EAST FROM THE OHIO VALLEY. THERE MAY BE SOME LOWER MVFR
CIGS SOUTH AND EAST OF LAKE ONTARIO AT TIMES LATER WED AND WED NT
WITH SOME LAKE RESPONSE TO THE COOLER AIR. THE NEXT THREAT OF
SHOWERS AND THUNDERSTORMS WILL BE WITH THE FROPA FRI NT.

&&

.MARINE...
WINDS HAVE SHIFTED TO WEST AND SOUTHWEST EARLY THIS AFTERNOON OVER
LAKE ERIE AND WESTERN LAKE ONTARIO FOLLOWING THE PASSAGE OF THE
INITIAL COLD FRONT. EXPECT THESE WINDS TO INCREASE TO 20 TO 30
KTS BY EARLY EVENING...NECESSITATING SMALL CRAFT ADVISORIES. THESE
CONDITIONS WILL FOLLOW A FEW HOURS LATER OVER THE EASTERN LAKE
ONTARIO WATERS.

A STRONGER SECONDARY COLD FRONT WILL CROSS THE LOWER LAKES FROM
MID EVENING UNTIL JUST AFTER MIDNIGHT. WINDS WILL BRIEFLY BACK A
BIT AHEAD OF THIS FRONT THEN BECOME STRONG WESTERLY JUST AFTER
FROPA. SPEEDS WILL BE GENERALLY 20 TO 30 KTS BUT MAY REACH
MARGINAL 35 KT GALES FOR A FEW HOURS...ESPECIALLY ON THE OPEN
WATERS. WILL CONTINUE WITH GALE WARNINGS STARTING AT 10 PM ON THE
LAKE ERIE NEARSHORES AND 1 AM ON LAKE ONTARIO INCLUDING THE
NEARSHORES. WAVES WILL EXCEED 8 FEET ON THE OPEN WATERS AND SOME
OF THE NEARSHORES...ESPECIALLY ON THE EASTERN LAKE ONTARIO AND
EASTERN LAKE ERIE WATERS.

WINDS WILL SLOWLY DIMINISH DURING WEDNESDAY AND VEER MORE
NORTHWESTERLY AS THE LOW PULLS FURTHER AWAY...BUT WILL STILL
REMAIN BRISK...ESPECIALLY OVER EASTERN LAKE ONTARIO. GALES WILL BE
PULLED AT 8 AM ON LAKE ERIE AND WESTERN LAKE ONTARIO AND 11 AM ON
EASTERN LAKE ONTARIO. THEY WILL BECOME MUCH LIGHTER WEDNESDAY
NIGHT AND THURSDAY AS HIGH PRESSURE CRESTS OVER THE LOWER LAKES.
THE NEXT THREAT OF SMALL CRAFTS WILL BE FRIDAY NIGHT AND SATURDAY
WITH THE NEXT COLD FRONT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ020-
         040-041.
         GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LEZ020-040-041.
         GALE WARNING FROM 1 AM TO 8 AM EDT WEDNESDAY FOR
         LOZ042-043-062-063.
         GALE WARNING FROM 1 AM TO 11 AM EDT WEDNESDAY FOR LOZ044-
         045-064-065.
         SMALL CRAFT ADVISORY UNTIL 1 AM EDT WEDNESDAY FOR
         LOZ042>045.
         GALE WARNING FROM 5 AM TO 11 AM EDT WEDNESDAY FOR
         SLZ024.

&&

SYNOPSIS...JJR
NEAR TERM...JJR/RSH
SHORT TERM...JJR
LONG TERM...SFM
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/SFM
Hazardous weather outlook, Sep 11, 5:50 AM EDT, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
550 AM EDT TUE SEP 11 2007

NYZ001>008-010>014-019>021-085-121000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
550 AM EDT TUE SEP 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ061-SLZ022-121000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
550 AM EDT TUE SEP 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-121000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-043-062-063-121000-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-121000-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 1 AM TO 11 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ024-121000-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE
RIVER.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

In the hours before

Special weather statement, Sep 11, 8:19 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
819 PM EDT TUE SEP 11 2007

NYZ001-002-010>012-085-120130-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
819 PM EDT TUE SEP 11 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 20 MILES NORTHWEST OF YOUNGSTOWN TO 40 MILES WEST
  OF LAKE ERIE BEACH...AND MOVING EAST AT 45 MPH.

* GUSTY THUNDERSTORMS WILL BE NEAR...
  YOUNGSTOWN AT 845 PM EDT...
  LEWISTON AT 850 PM EDT...
  RANSOMVILLE AT 855 PM EDT...
  GRAND ISLAND AT 900 PM EDT...
  STURGEON POINT AT 905 PM EDT...
  DERBY AT 910 PM EDT...

THE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
NIAGARA FRONTIER THROUGH 10 PM EDT WITH WIND GUSTS TO 40 MPH
POSSIBLE ALONG WITH A 10 MINUTE DOWNPOUR CAPABLE OF DROPPING A
QUARTER TO ONE HALF INCH OF RAIN.

RSH
Special weather statement, Sep 11, 8:45 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
845 PM EDT TUE SEP 11 2007

NYZ001-002-010>012-085-120145-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
845 PM EDT TUE SEP 11 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND HEAVY RAIN MOVING ACROSS THE NIAGARA RIVER.  THESE
  STORMS WERE MOVING EAST AT 45 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LEWISTON AT 850 PM EDT...
  RANSOMVILLE AT 855 PM EDT...
  SANBORN AT 900 PM EDT...
  STURGEON POINT AT 905 PM EDT...
  KENMORE AT 910 PM EDT...
  THIRTY MILE POINT AT 915 PM EDT...

THE STORMS WILL PROGRESS ACROSS THE NIAGARA FRONTIER BETWEEN 9 AND
10 PM EDT WITH WIND GUSTS TO 50 MPH POSSIBLE ALONG WITH A 10 MINUTE
DOWNPOUR CAPABLE OF DROPPING A QUARTER TO ONE HALF INCH OF RAIN.

RSH
Special weather statement, Sep 11, 9:11 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
911 PM EDT TUE SEP 11 2007

NYZ001>003-010>013-085-120215-
ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ORLEANS
NY-WYOMING NY-
911 PM EDT TUE SEP 11 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS AND HEAVY RAIN MOVING ACROSS THE NIAGARA FRONTIER. THESE
  STORMS WERE MOVING EAST AT 45 MPH AND HAVE A HISTORY OF STRONG
  DAMAGING WINDS AND HALF INCH RAINS WITHIN A 30 MINUTE TIME.

THE STORMS WILL CROSS THE GENESEE VALLEY AND WESTERN FINGER LAKES
REGIONS THROUGH 10:30 PM EDT.

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

RSH
Special weather statement, Sep 11, 9:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
920 PM EDT TUE SEP 11 2007

NYZ006>008-120215-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
920 PM EDT TUE SEP 11 2007

...STRONG THUNDERSTORMS DEVELOPING OVER THE EASTERN LAKE ONTARIO
REGION...

* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO
40 MPH AND DANGEROUS LIGHTNING. THESE STORMS WERE LOCATED 20 MILES
WEST OF PULASKI THESE STORMS WERE MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BOYALSTON AT 925 PM EDT...
  NORTH REDFIELD AT 935 PM EDT...
  CENTRAL TUG HILL PLATEAU AT 945 PM EDT...

MOVE INDOORS AS THIS STORM APPROACHES.

HITCHCOCK
Local storm report, Sep 11, 9:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
925 PM EDT TUE SEP 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     BUFFALO                 42.89N 78.86W
09/11/2007  M64.00 MPH       ERIE               NY   MESONET

            CHARTER SCH FOR APP. TECH

0905 PM     TSTM WND GST     BUFFALO                 42.89N 78.86W
09/11/2007  M57.00 MPH       ERIE               NY   MESONET

            WIVB

0915 PM     TSTM WND DMG     CLARENCE                42.98N 78.59W
09/11/2007                   ERIE               NY   NWS EMPLOYEE

            LARGE LIMB DOWN

0923 PM     TSTM WND DMG     TONAWANDA               42.98N 78.88W
09/11/2007                   ERIE               NY   NWS EMPLOYEE

            LARGE LIMB DOWN

&&

DZAFF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:25 PM EDTSpecial Marine WarningBUF103 min
Sep 11, 8:31 PM EDTSpecial Marine WarningBUF71 min
Sep 11, 8:39 PM EDTSpecial Marine WarningBUF2 hr
Sep 11, 8:56 PM EDTSevere Thunderstorm WarningBUFErie, Niagara64 min
Sep 11, 9:19 PM EDTSevere Thunderstorm WarningBUFGenesee41 min
Sep 11, 9:30 PM EDTSpecial Marine WarningBUF90 min
Sep 11, 9:47 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe58 min
Sep 11, 10:24 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne49 min
Sep 11, 10:33 PM EDTSpecial Marine WarningBUF87 min
Sep 11, 11:21 PM EDTSpecial Marine WarningBUF46 min
Sep 11, 11:26 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego53 min
Sep 11, 11:55 PM EDTSevere Thunderstorm WarningBUFLewis54 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.